, Volume 68, Issue 2, pp 111–129

A Domain Decomposition Method Based on Natural Boundary Reduction for Nonlinear Time-Dependent Exterior Wave Problems

  • Q. Du
  • D. Yu

DOI: 10.1007/s00607-001-1432-y

Cite this article as:
Du, Q. & Yu, D. Computing (2002) 68: 111. doi:10.1007/s00607-001-1432-y

Key Words: Nonlinear wave equations, natural boundary reduction (NBR), domain decomposition method (DDM), exterior problems. 

Copyright information

© Springer-Verlag Wien 2002

Authors and Affiliations

  • Q. Du
    • 1
  • D. Yu
    • 2
  1. 1.School of Mathematics and Computer Science Nanjing Normal University 122 Ninghai Road Nanjing, 210097 P. R. China E-mail: duqk@263.netCN
  2. 2.ICMSEC Academy of Mathematics and System Science Chinese Academy of Sciences Beijing 100080, P. R. China E-mail:

Personalised recommendations